Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have verrucas-i. Using sudocreme and antibac gel. Will vitamin C tablets and zinc help in boosting the immune system?

Hi, my son has a couple of veruccas - i have been rubbing them down slightly and putting sudocreme and antibac hand gel on with a plaster. i ahve heard this might work, am i wasting my time? also i have started to give him vitamin c tablets with zinc to boost his amune system - is there any evidence this might help? i dont want to have to take him to the doctors to start a lengthy process if its not nessesary.
many thanks
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
Verrucas or warts in children usually resolve spontaneously in two years time. Treatment is required if the lesions are increasing in size or number.
Treatment can be offered in form of topical creams like tretinoin or salicylic acid. Definite treatment would be cautery of the lesions.
The treatment that you are following( creams and gel) may not help much. Zinc being an immunomodulator and immunity booster may be beneficial.
Hope that helped. Take care.
Answered: Thu, 11 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor